# SDR IPXA2017071819477

- Difficulty date: June 22, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY LONGERON 48L CORRODED BS 5-93 TO 5-113. REPAIRED IAW EA 011-5310-01-A6890, REV IR, AND EO MD11-5310-64936-A.  MAJOR.
